Alert archive / Minnesota / Areal Flood Warnings in 2014
Areal Flood Warning 6, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Jun 18, 2014, 7:11 AM CDT for 5 counties in Minnesota. It was in force for 4 days. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 7:11 AM CDT (12:11 UTC)
- Expired
- Jun 22, 2014, 6:12 PM CDT
- In force
- 4 days
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blue Earth County, MN, Brown County, MN, Le Sueur County, MN, Nicollet County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 85 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 8:00 AM CDT | HEAVY RAIN 2.16 | Waseca, MN | 24 HOUR RAINFALL TOTAL |
| Jun 18, 8:00 AM CDT | HEAVY RAIN 4.75 | 1 Nw Skyline, MN | MEASURED 3 MILES WSW OF MANKATO |
| Jun 18, 3:53 PM CDT | FLOOD | Mankato, MN | HIGHWAY 66 NEAR MANKATO STILL CLOSED DUE TO FLOODING. HIGHWAY 169 STILL HAS ONE LANE OF TRAFFIC CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 0.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
997
WGUS43 KMPX 181211
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
711 AM CDT WED JUN 18 2014
MNC013-015-079-103-161-190000-
/O.NEW.KMPX.FA.W.0006.140618T1211Z-140619T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-LE SUEUR MN-NICOLLET MN-WASECA MN-BLUE EARTH MN-
711 AM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD WARNING FOR...
BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHEASTERN BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
SOUTHERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
SOUTHERN NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 700 PM CDT WEDNESDAY
* AT 706 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
ACROSS THE WARNED AREA. AN ESTIMATED 2 TO 6 INCHES FELL OVERNIGHT
WHICH HAS LED TO NUMEROUS FLOODED ROADS AND RISING RIVERS AND
STREAMS. IT WILL TAKE SOME TIME FOR FLOODED AREAS TO RECEDE.
FURTHERMORE...MORE RAIN IS POSSIBLE THIS EVENING ACROSS THE WARNED
AREA.
* SOME LOCATIONS THAT ARE EXPERIENCING FLOODING INCLUDE...MANKATO...
NEW ULM...WASECA...MINNEOPA STATE PARK AND SLEEPY EYE.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
SPRING CREEK...MINNESOTA RIVER...HUELSKAMP CREEK...LE SUEUR RIVER...
LITTLE ROCK CREEK...SEVENMILE CREEK...SHANASKA CREEK...DOG CREEK...
COUNTY DITCH 59...COTTONWOOD RIVER...GERMAN LAKE AREA...CANON RIVER
TETONKA LAKE...SWAN LAKE OUTLET...WATERVILLE CREEK...MORGAN CREEK...
MINNEOPA CREEK...CRANE CREEK...BLUE EARTH RIVER...COBB RIVER...BULL
RUN CREEK...TRIBUTARY BLUE EARTH RIVER...EIGHTMILE CREEK...MAPLE
RIVER...WATONWAN RIVER...HEYMANS CREEK...CHERRY CREEK...HORSESHOE
LAKE...CANNON RIVER...LITTLE CANNON RIVER...CANNON RIVER SAKATAH
LAKE...TRIBUTARY CANNON RIVER...CANNON RIVER TETONKA LAKE...LAKE
FRANCIS AREA...BISH LAKE AREA...SWEDES BAY AREA...LITTLE COBB
RIVER...LITTLE COTTONWOOD RIVER...FRITSCHE CREEK...LAKE JEFFERSON
AREA AND TRIBUTARY CRANE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4411 9437 4435 9484 4445 9463 4429 9398
4430 9361 4406 9340 4404 9341 4394 9415
$$
FRANKS8 follow-up statements
092
WGUS43 KMPX 182029
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 PM CDT WED JUN 18 2014
MNC013-015-079-103-161-200000-
/O.EXT.KMPX.FA.W.0006.000000T0000Z-140620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-LE SUEUR MN-NICOLLET MN-WASECA MN-BLUE EARTH MN-
329 PM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE
* FLOOD WARNING FOR...
BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHEASTERN BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
SOUTHERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 700 PM CDT THURSDAY
* AT 323 PM CDT...FLOODING CONTINUES ACROSS THE WARNED AREA.
RAINFALL AMOUNTS OF 2 TO 5 INCHES OCCURRED DURING THE PAST
24 HOURS. AN ADDITIONAL 1 TO 2 OF RAIN IS POSSIBLE THROUGH
THURSDAY. THIS WILL CONTINUE OR INCREASE FLOODING THROUGH
THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MANKATO...
NEW ULM...WASECA...NICOLLET AND LAKE CRYSTAL.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
SPRING CREEK...MINNESOTA RIVER...HUELSKAMP CREEK...LE SUEUR RIVER...
LITTLE ROCK CREEK...SEVENMILE CREEK...SHANASKA CREEK...DOG CREEK...
COUNTY DITCH 59...COTTONWOOD RIVER...GERMAN LAKE AREA...CANON RIVER
TETONKA LAKE...SWAN LAKE OUTLET...WATERVILLE CREEK...MORGAN CREEK...
MINNEOPA CREEK...CRANE CREEK...BLUE EARTH RIVER...COBB RIVER...BULL
RUN CREEK...TRIBUTARY BLUE EARTH RIVER...EIGHTMILE CREEK...MAPLE
RIVER...WATONWAN RIVER...HEYMANS CREEK...LITTLE COBB RIVER...CHERRY
CREEK...HORSESHOE LAKE...CANNON RIVER...CANNON RIVER SAKATAH LAKE...
TRIBUTARY CANNON RIVER...CANNON RIVER TETONKA LAKE...LAKE FRANCIS
AREA...BISH LAKE AREA...SWEDES BAY AREA...LITTLE COTTONWOOD RIVER...
FRITSCHE CREEK...LAKE JEFFERSON AREA AND TRIBUTARY CRANE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4411 9437 4435 9484 4445 9463 4429 9398
4430 9361 4406 9340 4404 9341 4394 9415
$$
DWE/CCS439
WGUS83 KMPX 191650
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1150 AM CDT THU JUN 19 2014
MNC013-015-079-103-161-200000-
/O.CON.KMPX.FA.W.0006.000000T0000Z-140620T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-LE SUEUR MN-NICOLLET MN-WASECA MN-BLUE EARTH MN-
1150 AM CDT THU JUN 19 2014
...FLOOD WARNING REMAINS IN EFFECT FOR BLUE EARTH...NORTHERN
WASECA...NICOLLET...SOUTHERN LE SUEUR AND NORTHEASTERN BROWN COUNTIES
UNTIL 700 PM CDT THURSDAY...
AT 1150 AM CDT...FLOODING CONTINUED OVER PORTIONS OF THE AREA...
PARTICULARLY ALONG STREAMS AND IN LOW LYING AREAS. RAINFALL HAS
ENDED... BUT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED BY
LATE AFTERNOON INTO THIS EVENING... WHICH COULD CAUSE ADDITIONAL
FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MANKATO...NEW
ULM...WASECA...MINNEOPA STATE PARK AND SLEEPY EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4411 9437 4435 9484 4445 9463 4429 9398
4430 9361 4406 9340 4404 9341 4394 9415
$$835
WGUS43 KMPX 192214
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
514 PM CDT THU JUN 19 2014
MNC013-015-079-103-161-210000-
/O.EXT.KMPX.FA.W.0006.000000T0000Z-140621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-LE SUEUR MN-NICOLLET MN-WASECA MN-BLUE EARTH MN-
514 PM CDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE
* FLOOD WARNING FOR...
BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHEASTERN BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
SOUTHERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 700 PM CDT FRIDAY
* AT 511 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING CONTINUING
ACROSS MUCH OF THE AREA. SEVERAL ROADS REMAIN FLOODED. SLOW
MOVING THUNDERSTORMS WITH HEAVY RAINFALL WERE MOVING THROUGH THE
THE WARNED AREA. AN ADDITIONAL INCH OR TWO OF RAIN COULD
OCCUR THROUGH THIS EVENING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MANKATO...
NEW ULM...WASECA...MINNEOPA STATE PARK AND SLEEPY EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 4411 9437 4435 9484 4445 9463 4429 9398
4430 9361 4406 9340 4404 9341 4394 9415
$$
DWE905
WGUS83 KMPX 200813
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
313 AM CDT FRI JUN 20 2014
MNC013-015-079-103-161-210000-
/O.CON.KMPX.FA.W.0006.000000T0000Z-140621T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-LE SUEUR MN-NICOLLET MN-WASECA MN-BLUE EARTH MN-
313 AM CDT FRI JUN 20 2014
...FLOOD WARNING REMAINS IN EFFECT FOR BLUE EARTH...NORTHERN
WASECA...NICOLLET...SOUTHERN LE SUEUR AND NORTHEASTERN BROWN COUNTIES
UNTIL 700 PM CDT FRIDAY...
AT 313 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
FLOODING WAS OCCURRING IN THE WARNED AREA. ALTHOUGH THE RAINFALL HAS
ENDED...RUNOFF IS NOT COMPLETE AND FLOODING PROBLEMS WILL CONTINUE
THROUGH FRIDAY EVENING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MANKATO...NEW
ULM...WASECA...MINNEOPA STATE PARK AND SLEEPY EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4411 9437 4435 9484 4445 9463 4429 9398
4430 9361 4406 9340 4404 9341 4394 9415
$$
JLT974
WGUS43 KMPX 201952
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
252 PM CDT FRI JUN 20 2014
MNC013-015-079-103-161-230000-
/O.EXT.KMPX.FA.W.0006.000000T0000Z-140623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-LE SUEUR MN-NICOLLET MN-WASECA MN-BLUE EARTH MN-
252 PM CDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS EXTENDED THE
* FLOOD WARNING FOR...
BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHEASTERN BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
SOUTHERN LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 700 PM CDT SUNDAY
* AT 251 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING ACROSS
THE WARNED AREA. SEVERAL ROADS REMAINED FLOODED AND ARE
BARRICADED. ALSO...SEVERAL SMALL STREAMS AND RIVERS ARE IN FLOOD
OR ARE RUNNING HIGH. ADDITIONAL RAINFALL IS FORECAST FOR SATURDAY
NIGHT AND SUNDAY AND COULD WORSEN THE FLOODING ACROSS THE REGION.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MANKATO...
NEW ULM...WASECA...MINNEOPA STATE PARK AND SLEEPY EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4411 9437 4435 9484 4445 9463 4429 9398
4430 9361 4406 9340 4404 9341 4394 9415
$$
DWE338
WGUS83 KMPX 210920
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 AM CDT SAT JUN 21 2014
MNC013-015-079-103-161-230000-
/O.CON.KMPX.FA.W.0006.000000T0000Z-140623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-LE SUEUR MN-NICOLLET MN-WASECA MN-BLUE EARTH MN-
420 AM CDT SAT JUN 21 2014
...FLOOD WARNING REMAINS IN EFFECT FOR BLUE EARTH...NORTHERN
WASECA...NICOLLET...SOUTHERN LE SUEUR AND NORTHEASTERN BROWN COUNTIES
UNTIL 700 PM CDT SUNDAY...
AT 419 AM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING ACROSS
THE WARNED AREA. SEVERAL ROADS REMAINED FLOODED AND ARE
BARRICADED. ALSO...SEVERAL SMALL STREAMS AND RIVERS ARE IN FLOOD
OR ARE RUNNING HIGH. ADDITIONAL RAINFALL IS FORECAST FOR TONIGHT
AND SUNDAY AND COULD WORSEN THE FLOODING ACROSS THE REGION.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MANKATO...NEW
ULM...WASECA...MINNEOPA STATE PARK AND SLEEPY EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4411 9437 4435 9484 4445 9463 4429 9398
4430 9361 4406 9340 4404 9341 4394 9415
$$
JLT349
WGUS83 KMPX 212301
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
601 PM CDT SAT JUN 21 2014
MNC013-015-079-103-161-230000-
/O.CON.KMPX.FA.W.0006.000000T0000Z-140623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-LE SUEUR MN-NICOLLET MN-WASECA MN-BLUE EARTH MN-
601 PM CDT SAT JUN 21 2014
...FLOOD WARNING REMAINS IN EFFECT FOR BLUE EARTH...NORTHERN
WASECA...NICOLLET...SOUTHERN LE SUEUR AND NORTHEASTERN BROWN COUNTIES
UNTIL 700 PM CDT SUNDAY...
AT 558 PM CDT...LAW ENFORCEMENT REPORTED THAT FLOODING WAS OCCURRING
IN THE WARNED AREA. NUMEROUS ROADS REMAIN FLOODED AND ARE
BARRICADED. ALSO...NUMEROUS SMALL STREAMS...RIVERS AND OTHER AREAS
ARE FLOODED. CURRENTS ARE SWIFT. ADDITIONAL RAINFALL IS FORECAST FOR
LATE TONIGHT AND SUNDAY AND COULD WORSEN THE FLOODING ACROSS THE
REGION.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MANKATO...
NEW ULM...WASECA...AND SLEEPY EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4411 9437 4435 9484 4445 9463 4429 9398
4430 9361 4406 9340 4404 9341 4394 9415
$$
TDK383
WGUS83 KMPX 222312
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
612 PM CDT SUN JUN 22 2014
MNC013-015-079-103-161-222327-
/O.CAN.KMPX.FA.W.0006.000000T0000Z-140623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN MN-LE SUEUR MN-NICOLLET MN-WASECA MN-BLUE EARTH MN-
612 PM CDT SUN JUN 22 2014
...THE FLOOD WARNING THAT WAS IN EFFECT FOR BLUE EARTH...NORTHERN
WASECA...NICOLLET...SOUTHERN LE SUEUR AND NORTHEASTERN BROWN COUNTIES
IS CANCELLED...
THE THREAT FOR ADDITIONAL HEAVY RAIN HAS ENDED OVER THE WARNED AREA.
STREAMS AND CREEKS REMAIN HIGH AND WILL BE SLOW TO RECEDE OVER THE
NEXT SEVERAL DAYS. SOME MAIN STEM RIVERS CONTINUE TO RISE...HOWEVER
INFORMATION CONCERNING THOSE CAN BE FOUND FROM THE LATEST RIVER
FLOOD STATEMENTS.
LAT...LON 4411 9437 4435 9484 4445 9463 4429 9398
4430 9361 4406 9340 4404 9341 4394 9415
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 18, 4:08 AM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 18, 4:08 AM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
408 AM CDT WED JUN 18 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 311 AM CDT WED JUN 18 2014
YET ANOTHER STORMY SHORT TERM PERIOD IS ON TAP WITH THIS PERIOD
LOOKING TO CONTINUE THE TREAT FOR SEVERE WEATHER AND FLASH FLOODING.
AT 4 AM...THE WARM FRONT WAS SPLAYED OUT FROM NEAR YANKTON ENE
TO JUST NORTH OF I-90 IN SRN MN. YET ANOTHER ENHANCEMENT OF THE LLJ
HAS PROVIDED ENOUGH ISENTROPIC LIFT TO OVERCOME THE CAP THE MOVED IN
YESTERDAY TO ALLOW THUNDERSTORMS TO BLOSSOM ACROSS THE MN/IA BORDER
REGION. STORMS IN THE MPX CWA HAVE REMAINED MAINLY ELEVATED...THOUGH
STORMS ACROSS NRN IA HAVE BEEN ABLE TO BASICALLY MAINTAIN THEIR SFC
CONNECTION...HENCE THE TORNADO THAT HAPPENED IN THE SPENCER AREA
AFTER 1 AM. THOUGH NOT ROOTED AT THE SFC...PWATS NEAR 1.75" COMBINED
WITH FREEZING LEVELS OVER 14K FEET HAS RESULTED IN RAINFALL RATES IN
EXCESS OF 2 IN/HR OVERNIGHT. EXPECT THIS ACTIVITY TO SLOWLY DRIFT
EAST WHILE WEAKENING OVER THE NEXT FEW HOURS AS THE LLJ BEGINS TO
VEER OVER TO THE EAST AND WEAKEN THE REST OF THE MORNING. BASED ON
THE HRRR AND RAP H85 MOISTURE TRANSPORT FORECAST...EXPECT THIS
ACTIVITY TO HANG AROUND THROUGH ABOUT 15Z BEFORE WE GET INTO ANOTHER
PRECIP BREAK THAT LOOKS TO LAST MOST OF THE AFTERNOON.
MAIN QUESTION FOR THIS AFTERNOON IS WHERE WILL THE WARM FRONT SETUP.
ACTIVITY RIGHT NOW WILL AGAIN FORCE THE WARM FRONT SOUTH INTO
IA...LIKELY DOWN TO NEAR THE I-80 CORRIDOR. IN ADDITION TO THAT...IN
THE WAKE OF THIS MORNINGS CONVECTION...THE RAP SHOWS THE 12C
ISOTHERM AT H7 WORKING BACK UP INTO CENTRAL MN...WHICH WILL PUT A
LID ON THINGS THROUGH THE AFTERNOON...MUCH LIKE WE JUST SAW
YESTERDAY. LOOKING AT LLJ EVOLUTION...DURING THE AFTERNOON...IT WILL
BACK TOWARD THE NORTHWEST AND STRENGTHEN ACROSS THE ERN
DAKOTAS...WHICH WILL SHIFT THE FOCUS FOR THUNDERSTORMS FROM THE MS
VALLEY BACK INTO THE DAKOTAS BY THE AFTERNOON. AS A RESULT...DELAYED
ANY RAMP UP IN POPS TO LIKELIES UNTIL AFTER 00Z...TRYING ORIENT
THINGS TOWARD THE NSSL/NMM/ARW WRFS...WHICH SHOW STORMS BLOSSOMING
ONCE AGAIN AFTER 3Z. THIS IS IN CONJUNCTION WITH THE ARRIVAL OF THE
WARM FRONT...WHICH LOOKS TO SURGE NORTH OUT OF IA THIS EVENING IN
RESPONSE TO THE SFC LOW CURRENTLY OVER NE COLORADO WORKING OVER TO
NEAR ABERDEEN TONIGHT.
WHAT DOES THIS MEAN FOR THE SEVERE THREAT? WELL...ONE THING THAT IS
FOR SURE IS INSTABILITY WILL NOT BE ISSUE...AS WE SHOULD SEE MLCAPES
IN THE WARM SECTOR AGAIN PUSH 5000 J/KG. FOR A TORNADO THREAT...WE
WOULD HAVE TO BANK ON ACTIVITY FORMING ALONG THE WARM FRONT AS IT
MOVES NORTH. INSTEAD...FEEL OUR MAIN SEVERE THREAT WILL EXIST MAINLY
OVERNIGHT WITH ANY SORT OF SYSTEM THAT COMES OUT OF THE DAKOTAS
DURING THE AFTERNOON ALONG WITH STORMS THAT DEVELOP NORTH OF THE
WARM FRONT AS IT WORKS INTO MN OVERNIGHT. DEEP LAYER SHEAR LOOKS TO
BE MARGINALLY WEAKER WEDNESDAY GIVEN THE PRESENCE OF AN UPPER
RIDGE...BUT THE STRONG INSTABILITY AND STEEP MID-LEVEL LAPSE RATES
WILL BE MORE THAN ENOUGH TO KEEP A WIND/HAIL TREAT GOING THROUGH
MUCH OF THE NIGHT.
THERE WILL ALSO BE A CONTINUED FLASH FLOOD THREAT WITH THIS ACTIVITY
AS WELL. DECIDED ON NOT ISSUING A FLASH FLOOD WATCH AT THIS TIME AS
THERE IS ENOUGH UNCERTAINTY AS TO WHERE THIS ROUND OF HEAVY RAIN
WILL SET UP THAT IT WAS TO DIFFICULT TO NARROW DOWN A CORRIDOR FOR
WHERE ONE WOULD BE NEEDED. WITH THE 00Z CAMS...THERE IS A FAVORED
CORRIDOR FOR HEAVY PRECIP FROM SE MN BACK NW TOWARD THE MN/ND/SD
BORDER. HOWEVER...THIS WILL LIKELY CHANGE ONCE IT IS BETTER KNOWN
WHERE THAT WARM FRONT SETS UP THIS EVENING.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 311 AM CDT WED JUN 18 2014
CONVECTION SHOULD BE ONGOING THURSDAY MORNING WITH A MODEST LLJ AND
925-850MB MOISTURE TRANSPORT ACROSS THE ENTIRE FORECAST AREA. A
NW-SE ORIENTATED WARM FRONT SHOULD EXTEND ROUGHLY FROM FARGO...TO
DAVENPORT...TO CHICAGO BY 12Z THURSDAY MORNING. THIS WILL BE THE
FOCUS FOR SCATTERED TO NUMEROUS THUNDERSTORMS. PWATS SHOULD STILL
BE RUNNING HIGH WITH 1.50-1.90" ACROSS THE FORECAST AREA AND THE
MEAN STEERING WINDS INDICATE A SLOWER STORM MOTION...THEREFORE
FLASH FLOODING WILL CONTINUE TO BE A THREAT. THE OVERALL RISK FOR
SEVERE APPEARS FAIRLY LOW...BUT THERE IS ENOUGH DEEP LAYER SHEAR
AND MODEST STABILITY TO PROVIDE A MINOR WIND AND HAIL THREAT.
THE COLD FRONT AND GRADUALLY FILLING SURFACE LOW WILL EXTEND BACK
TOWARD THE WEST IN THE CENTRAL AND NORTHERN PLAINS. THE FRONTAL
BOUNDARIES WILL LOSE SOME OF THEIR DEFINITION AS THEY MOVE
EAST...BUT A SLIGHTLY DRIER AIR MASS ENTERS WESTERN MN BY
THURSDAY AFTERNOON AND EVENING. FRIDAY COULD ACTUALLY BE A DRY DAY
ACROSS MOST OF MN WITH THE BOUNDARIES HAVING SHIFTED EAST INTO
CENTRAL AND EASTERN WI AND THE LOW LEVEL FLOW BECOMING MUCH
WEAKER. A WARM AND MAINLY ZONAL PATTERN SETS UP FOR THE
WEEKEND...BUT THERE IS STILL A WEAK SURFACE TROUGH HANGING AROUND
THE FORECAST AREA...SO WE CAN SIMPLY NOT GO WITH A DRY FORECAST.
THE GOOD NEWS LOCALLY /BAD NEWS FOR SOGGY IA/ IS THAT THE
NOCTURNAL LLJ FOCUSES SOUTH OF THE AREA FRI/SAT/SUN. THIS SUGGESTS
A LOWER THREAT FOR HEAVY RAIN AND FLASH FLOODING. TEMPERATURES
LOOK TO REMAIN NEAR OR ABOVE NORMAL THROUGH EARLY NEXT WEEK. THE
18.00Z ECMWF BRINGS A PSEUDO BACK DOOR COLD FRONT ACROSS THE AREA
ON TUE-WED...BUT THE PAST COUPLE RUNS OF THE GFS DOES NOT SHOW IT
AT THIS TIME.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1241 AM CDT WED JUN 18 2014
SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT SOUTHERN MN AND
PORTIONS OF WEST CENTRAL WI THROUGH THE EARLY MORNING. MOST OF
THIS ACTIVITY WILL REMAIN SOUTH OF THE TAF SITES...BUT KEAU AND
KRWF WILL CONTINUE TO SEE THUNDER. AT THE OTHER TAF SITES...THE
THUNDER THREAT IS TOO UNCERTAIN THIS MORNING TO INCLUDE AT THIS
POINT. THERE IS THE CHANCE...HOWEVER...OF MVFR STRATUS THIS
MORNING.
KMSP...
WE THINK THERE WILL BE WIDESPREAD THUNDERSTORMS SOUTH OF THE
AIRPORT FOR MOST OF THE EARLY MORNING HOURS...PERHAPS LINGERING
PAST SUNRISE. AT THE AIRPORT ITSELF...THE UNCERTAINTY IN STORM
COVERAGE THIS FAR NORTH KEEPS US FROM INCLUDING IN THE TAF EARLY
THIS MORNING. WE WILL MONITOR CLOSE AND UPDATE BASED ON CURRENT
RADAR TRENDS AS WE APPROACH THE MORNING COMMUTE.
/OUTLOOK FOR KMSP/
THU...MVFR/IFR WITH SHRA/TSRA LIKELY. WINDS SE 10-15 KTS.
FRI...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS SW 10 KTS.
SAT...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS W 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MNZ082>085-
091>093.
WI...NONE.
&&
SHORT TERM...MPG
LONG TERM...CLF
AVIATION...CLF
HYDROLOGY...CLFHazardous weather outlook, Jun 18, 5:39 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 539 AM CDT WED JUN 18 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 191045- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 539 AM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND PERSIST INTO TONIGHT. THE MAIN THREATS FROM THIS ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH A TORNADO OR TWO WILL BE POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MINNESOTA. IN ADDITION...HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY...WHICH WILL LEAD TO A CONTINUED THREAT FOR FLASH FLOODING. THE GREATEST FLASH FLOOD THREAT WILL EXIST FROM SOUTH CENTRAL MINNESOTA INTO EAST CENTRAL MINNESOTA AND WESTERN WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWER AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY INTO THURSDAY NIGHT. ONCE AGAIN...THERE IS A CHANCE THAT SOME OF THESE STORMS COULD BE SEVERE AND POSE A CONTINUED THREAT OF FLASH FLOODING. BY THE WEEKEND...THE FLOOD THREAT WILL TRANSITION TO THE MAIN STEM RIVERS. MUCH OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER FROM SAINT PAUL DOWN TOWARD RED WING COULD REACH FLOOD STAGE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT AND IS POSSIBLE AGAIN ON THURSDAY.
In the hours before
Local storm report, Jun 18, 2:18 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
218 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM TSTM WND GST NEW ULM AIRPORT 44.32N 94.50W
06/18/2014 M53 MPH BROWN MN AWOS
0154 AM TSTM WND GST FARIBAULT AIRPORT 44.34N 93.31W
06/18/2014 M52 MPH RICE MN AWOS
0215 AM TSTM WND GST WASECA AIRPORT 44.08N 93.56W
06/18/2014 M54 MPH WASECA MN AWOS
&&
BORGHOFFLocal storm report, Jun 18, 2:23 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
223 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HEAVY RAIN FARIBAULT 44.30N 93.27W
06/18/2014 M1.57 INCH RICE MN PUBLIC
READING TAKEN NEAR HIGHWAY 60 AND 35W. RELAYED BY HAM
RADIO OPERATOR.
&&
AJZLocal storm report, Jun 18, 2:30 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
230 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL ST LOUIS PARK 44.95N 93.36W
06/17/2014 M0.75 INCH HENNEPIN MN STORM CHASER
1113 PM HAIL 1 N GOOD THUNDER 44.02N 94.07W
06/17/2014 M1.00 INCH BLUE EARTH MN LAW ENFORCEMENT
1138 PM HAIL 1 SSE SKYLINE 44.13N 94.03W
06/17/2014 M1.00 INCH BLUE EARTH MN TRAINED SPOTTER
1209 AM HAIL MANKATO 44.17N 93.99W
06/18/2014 M0.88 INCH BLUE EARTH MN TRAINED SPOTTER
OCCURRED OVER WESTERN PORTION OF CITY ALONG HIGHWAY 14.
1222 AM HAIL MANKATO 44.17N 93.99W
06/18/2014 M0.75 INCH BLUE EARTH MN PUBLIC
OCCURRED OVER SOUTH MANKATO. RELAYED BY BROADCAST MEDIA.
1222 AM HAIL MANKATO 44.17N 93.99W
06/18/2014 M1.25 INCH BLUE EARTH MN PUBLIC
OCCURRED OVER SOUTH SIDE OF CITY. RELAYED BY BROADCAST
MEDIA.
1240 AM FLASH FLOOD MANKATO 44.17N 93.99W
06/18/2014 BLUE EARTH MN LAW ENFORCEMENT
SEVERAL ROADS BECOMING IMPASSABLE WITHIN THE CITY LIMITS.
1242 AM FLASH FLOOD 7 SW MANKATO 44.10N 94.09W
06/18/2014 BLUE EARTH MN LAW ENFORCEMENT
WATER UP TO CAR BUMPERS. OCCURRED IN RAPIDAN.
0103 AM HAIL FARIBAULT 44.30N 93.27W
06/18/2014 M1.00 INCH RICE MN LAW ENFORCEMENT
REPORTED VIA HAM RADIO OPERATOR.
0112 AM HAIL FARIBAULT 44.30N 93.27W
06/18/2014 M1.00 INCH RICE MN COUNTY OFFICIAL
HAIL IS PICKING UP IN INTENSITY.
0117 AM HAIL FARIBAULT 44.30N 93.27W
06/18/2014 M1.00 INCH RICE MN LAW ENFORCEMENT
OCCURRED OVER SOUTHWEST PORTION OF CITY.
0154 AM TSTM WND GST NEW ULM AIRPORT 44.32N 94.50W
06/18/2014 M53.00 MPH BROWN MN AWOS
0154 AM TSTM WND GST FARIBAULT AIRPORT 44.34N 93.31W
06/18/2014 M52.00 MPH RICE MN AWOS
0215 AM HEAVY RAIN FARIBAULT 44.30N 93.27W
06/18/2014 M1.57 INCH RICE MN PUBLIC
READING TAKEN NEAR HIGHWAY 60 AND 35W. RELAYED BY HAM
RADIO OPERATOR.
0215 AM TSTM WND GST WASECA AIRPORT 44.08N 93.56W
06/18/2014 M54.00 MPH WASECA MN AWOS
&&
AJZLocal storm report, Jun 18, 2:38 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND GST NEW ULM AIRPORT 44.32N 94.50W
06/18/2014 M49 MPH BROWN MN AWOS
&&
BORGHOFFLocal storm report, Jun 18, 2:39 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
239 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND GST NEW ULM AIRPORT 44.32N 94.50W
06/18/2014 M56.00 MPH BROWN MN AWOS
&&
BORGHOFFLocal storm report, Jun 18, 4:03 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
403 AM CDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 AM TSTM WND DMG ALDEN 43.67N 93.58W
06/18/2014 FREEBORN MN 911 CALL CENTER
PART OF ROOF BLOWN OFF. POWER OUT IN TOWN.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:35 PM CDT | River Flood Warning | MPX | Goodhue | 55 hr |
| Jun 17, 10:48 PM CDT | Special Weather Statement | MPX | Ramsey | 42 min |
| Jun 17, 10:54 PM CDT | Special Weather Statement | MPX | Blue Earth | 51 min |
| Jun 17, 11:12 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Nicollet | 48 min |
| Jun 17, 11:35 PM CDT | Special Weather Statement | MPX | Watonwan | 40 min |
| Jun 17, 11:59 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Le Sueur, Nicollet | 46 min |
| Jun 18, 12:12 AM CDT | Flash Flood Warning | MPX | Blue Earth, Nicollet | 4 hr |
| Jun 18, 12:50 AM CDT | Severe Thunderstorm Warning | MPX | Rice | 55 min |
| Jun 18, 2:42 AM CDT | Flash Flood Warning | MPX | Brown | 4 hr |
| Jun 18, 3:02 AM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn | 43 min |
| Jun 18, 1:33 PM CDT | River Flood Warning | MPX | Blue Earth, Nicollet | 9 days |
| Jun 18, 1:33 PM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 16 days |
| Jun 18, 1:33 PM CDT | River Flood Warning | MPX | Carver, Scott | 19 days |
| Jun 18, 1:33 PM CDT | River Flood Warning | MPX | Dakota, Hennepin, Scott | 21 days |
| Jun 18, 2:41 PM CDT | Flash Flood Watch | MPX | Anoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 25 more | 29 hr |
| Jun 18, 3:47 PM CDT | Areal Flood Warning | MPX | Le Sueur, Rice, Steele, Waseca | 4 days |
Nearby
Areal Flood Warnings in Minnesota, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.